# SDR UPS05844813

- Difficulty date: May 23, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SK8408017575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CABIN FLOORBEAM, EXISTING REPAIR UNDER AREA HAS HEAVY CORROSION AT STA 940 RBL 65.  REMOVED EXISTING 2 FLOORBEAM REPAIRS, 1 FILLER AND FLOORBEAM.  FABRICATED AND INSTALLED FLOORBEAM AND 4 REPAIR ANGLES IAW EO DC8-53-20466 AND SAA SK840-807575.
